# SDR CA090424003

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 15,139 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 030A35508
- Condition: Cracked
- Location: Mlg Door
- Part time: 16,572 hours
- Component: Door
- Component part number: 030A355011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FWD LANDING GEAR DOOR FWD DOOR SIDE HINGE WAS FOUND CRACKED. HINGE WAS REPLACED AND LANDING GEAR SWINGS COMPLETED AND FOUND SERVICEABLE. NOTE THIS SAME CRACK WAS FOUND PREVIOUSLY ON OTHER GEAR DOORS.
